Doctor insights on:
Will Adipex Affect My Antidepressants Or Birth Control
Unsure: There are no direct drug-drug interactions that i know of, however, this drug does affect metabolism and weight and with that can affect menses and absorption of other drugs. I would seek the counsel of my pcp/gyn/mental health provider and would consider a consultation with a pharmacy doctorate and be cautious of the mixing of these meds if any concern. Being pregnany if unwanted is serious! ...Read moreSee 1 more doctor answer
Contraception is also known as Birth control. Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
I'm taking sertraline and escitalopram with birth control pills. Is it possible that the antidepressants affect the pills' contraceptive action?
Clarify please: Are you asking about combining oral contraceptives & antidepressants? Or each individually? Either way, to have a helpful response, you will need to specify which medications your are referring to. If you are not asking about medications interactions then i would break it into 2 separate questions (side effects for each medication). Please clarify & re-ask question. ...Read more
Yes: There would not be any significant interaction. ...Read more
See below: It is possible and safe.Get a more detailed answer ›
Could an antidepressant or birth control pill I have been on for years suddenly start causing chronic constipation? (12wks)
Unlikely: It would be unusual to develop a new side effect from a medication you are already used to taking. Look for other causes. Make sure you are drinking plenty of fluids and eating foods containing plenty of fiber: whole grains, fruits and vegetables. See your doctor soon. Avoid the trap of taking OTC laxatives very often, as they can make problem worse. ...Read more
Can giving birth 9 weeks ago make my periods delayed or irregular?Also can adipex delay my period?Is my birth control effective immediately on sunday?
Yes, delivering 9 : Weeks ago will alter your cycle! i assume u are not breast feeding and trying to lose pregnancy wt on adipex, that's not the reason, it is recommended that, during the first month of the pill we recommend backup; the birth control pull is not immediatly active, it must inhibit ovulation, which mat be about to occur, or not, which would make the risk of pregnancy higher but still low after 9 weeks. ...Read moreSee 1 more doctor answer
Cant take antidepressants, benzo,s an birth control, melatonin ,water retention is ingredient causing dizziness ect. PMS like in post menapause help?
Phentermine is been around for about 60 years. Phentermine is an appetite suppressant the bariatrician in the winter of 2008. Has a article gives a great description of the medication phentermine. I have used Phentermine over the last nine years without any complications whatsoever. We only give a half of a 37.5 mg ...Read more
- Talk to a doctor live online for free
- Will prednisone affect my birth control
- How long will antibiotics affect my birth control pills?
- Will ciprofloxacin affect my birth control
- Ask a doctor a question free online
- If i take alot of vitimans will it affect my birth control
- Will affect antidepressants birth control
- How long will the nausea effect from my birth control pills last?
- Will diet pills affect the effectiveness of birth control
- Talk to a gynecologist online for free